# SDR DHL9980213C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, BELOW LT WING ABOUT X  46.000 STA 880 BRACKET CRACKED.  REMOVED CRACKED BRACKET FROM LT WING AT STA 880 IAW DC-8 SRM 51-1-20D & 51-1-21 PAR 1.  FABRICATED NEW BRACKET SAME MATERIAL & THICKNESS 2024-T3 0.0063 DC-8 SRM 53-8-3 FIG 2.  CLEANED BRACKET AREA PER SRM 51-1-8 PAR 6A.  TREATED, PRIMED AREA & BRACKET PER SRM 51-1-8 PAR 13,16.  INSTALLED BRACKET PER SRM 51-1-20D, 51-1-21 PAR 1.
